Thread: Oh no, blood!
11-14-2003, 02:18 PM #1
Oh no, blood!
So I took my third injection today in my left quad. The two previous injections (done over the past week) were also in the quads.
When I put the needle in, it seemed to hurt a lot more than the other injections, even when the needle was 75% of the way in. On the other two, it stung for the first third, and then painless for the rest of the jab.
I injected, felt fine while I was doing it. Then when i pulled the needle out, a spot of blood appeared in the injection site. The other two injections were bloodless.
Did I nick a vein or something?
11-14-2003, 02:24 PM #2
That is not nothing to worry about. Sometimes I get blood and some times I dont.
11-14-2003, 02:24 PM #3
Might have but you will be fine. As long as you aspirated and no blood came through, you are fine. It's happened to me a couple times before.
11-14-2003, 02:47 PM #4
As saWhoady said, just make sure you don't draw any blood when aspirating. Also, sometimes I pull out and change the pin if I hit a very painful area -- because I don't want to rip up a nest of nerves.
11-14-2003, 02:48 PM #5
11-14-2003, 02:50 PM #6
I usually pull back .5cc's worth.
11-14-2003, 03:11 PM #7
11-14-2003, 03:15 PM #8
11-14-2003, 04:30 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)